Affordable Access

Publisher Website

The solution of boundary value problems for the generalized creep equations with conditions in the form of inequalities on the boundary

Authors
Journal
Journal of Applied Mathematics and Mechanics
0021-8928
Publisher
Elsevier
Publication Date
Volume
48
Issue
1
Identifiers
DOI: 10.1016/0021-8928(84)90102-3

Abstract

Abstract The problem of the existence of solutions of boundary value problems for generalized creep equations with conditions in the form of inequalities on the boundary is considered. In particular, these describe the contact with a rigid body on the boundary. Analogous questions were examined earlier for other creep models /1/ and for an elastic body /2–4/. The method proposed to prove the existence of the solution is constructive and can be used to construct approximate solutions.

There are no comments yet on this publication. Be the first to share your thoughts.